Buckling of Hyperbolic Paraboloid Shells

by Donald J. Leone, Sr. Analytical Engr.; Pratt and Whitney Aircraft, East Hartford, Conn.,
Leon Ru-Liang Wang, (M.ASCE), Assoc. Prof. of Civ. Engrg.; Civ. Engrg. Dept., Rensselaer Polytechnic Inst., Troy, N.Y.,


Serial Information: Journal of the Engineering Mechanics Division, 1975, Vol. 101, Issue 3, Pg. 295-299


Document Type: Journal Paper

Abstract: The buckling characteristics of hyperbolic paraboloid shells loaded by uniform pressure were first analyzed by Reissner. Governing equations of elastic stability have been derived by Wilson and are based on the existence of an adjacent equilibrium position.

Subject Headings: Buckling | Paraboloid | Load factors | Elastic analysis | Equilibrium

Services: Buy this book/Buy this article

 

Return to search